Advertisement

Reactions Weekly

, Volume 1734, Issue 1, pp 377–377 | Cite as

Nivolumab/antituberculars

Various toxicities and paradoxical response: case report
Case report
  • 21 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

A 75-year-old man developed pulmonary tuberculosis, hypoalbuminaemia, anaemia and lymphopenia during treatment with nivolumab for lung adenocarcinoma and metastasis to left adrenal gland. Additionally, he developed a paradoxical response following treatment with nivolumab, isoniazid, rifampicin, pyrazinamide and ethambutol for pulmonary tuberculosis [routes not stated; not all dosages and outcomes stated].

The man was diagnosed with a stage IV (T3N2M1b) lung adenocarcinoma in 2015. He received three lines of chemotherapy with various medications and palliative radiation therapy. A progression of the lung adenocarcinoma with a metastatic adrenal lesion was observed after three cycles of third-line chemotherapy. On 17 February, he started receiving fourth-line therapy with...

Reference

  1. Takata S, et al. Paradoxical response in a patient with non-small cell lung cancer who received nivolumab followed by anti-Mycobacterium tuberculosis agents. Journal of Infection and Chemotherapy 25: 54-58, No. 1, Jan 2019. Available from: URL: http://doi.org/10.1016/j.jiac.2018.06.016 - JapanCrossRefPubMedGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Personalised recommendations